# SDR ASAA2018071925468

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 37,621 hours, 11,294 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, MASTER CAUTION LIGHT "AIR COND" LIGHT ILLUMINATED. EXTINGUISHES RIGHT PACK LIGHT WHEN RESET. GROUNDED - YES. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801. LOGGED TCV FAULT ON RIGHT SIDE. RESET LOGGED FAULT. RAN BITE AGAIN - NO FAULTS LOGGED.
